Kähler-Einstein metrics on complex surfaces with C1>0

Gang Tian, Shing Tung Yau

Research output: Contribution to journalArticle

144 Scopus citations

Abstract

Various estimates of the lower bound of the holomorphic invariant α(M), defined in [T], are given here by using branched coverings, potential estimates and Lelong numbers of positive, d-closed (1, 1) currents of certain type, etc. These estimates are then applied to produce Kähler-Einstein metrics on complex surfaces with C1>0, in particular, we prove that there are Kähler-Einstein structures with C1>0 on any manifold of differential type {Mathematical expression}.

Original languageEnglish (US)
Pages (from-to)175-203
Number of pages29
JournalCommunications in Mathematical Physics
Volume112
Issue number1
DOIs
StatePublished - Mar 1 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Kähler-Einstein metrics on complex surfaces with C<sub>1</sub>>0'. Together they form a unique fingerprint.

  • Cite this